# SDR 99ZZZX930

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132MF
- Make and model: Piper PA-31-350
- Aircraft serial: 317752072
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: A2404
- Condition: Stripped
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PROPELLER SPINNER.  NOTED THAT THREADS WERE STIRPPED.  REMOVED AND REPLACED STOP.
